PDF files of articles are only available for institutions which have paid for the online version upon signing an Institutional User License.

Symmetries of embedded complete bipartite graphs

Volume 226 / 2014

Erica Flapan, Nicole Lehle, Blake Mellor, Matt Pittluck, Xan Vongsathorn Fundamenta Mathematicae 226 (2014), 1-16 MSC: 57M15, 57M25, 05C10. DOI: 10.4064/fm226-1-1

Abstract

We characterize which automorphisms of an arbitrary complete bipartite graph $K_{n,m}$ can be induced by a homeomorphism of some embedding of the graph in $S^3$.

Authors

  • Erica FlapanDepartment of Mathematics
    Pomona College
    Claremont, CA 91711, U.S.A.
    e-mail
  • Nicole LehleDepartment of Mathematics
    Pomona College
    Claremont, CA 91711, U.S.A.
  • Blake MellorDepartment of Mathematics
    Loyola Marymount University
    Los Angeles, CA 90045, U.S.A.
    e-mail
  • Matt PittluckDepartment of Mathematics
    Loyola Marymount University
    Los Angeles, CA 90045, U.S.A.
  • Xan VongsathornDepartment of Mathematics
    Pomona College
    Claremont, CA 91711, U.S.A.

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image